Show simple item record

dc.contributor.authorDhage, Bapurao C. ( )
dc.contributor.authorBoucherif, Abdelkader ( Orcid Icon 0000-0002-4726-0366 )
dc.contributor.authorNtouyas, Sotiris ( Orcid Icon 0000-0002-7695-2118 )
dc.date.accessioned2021-04-26T15:57:00Z
dc.date.available2021-04-26T15:57:00Z
dc.date.issued2004-06-13
dc.identifier.citationDhage, B. C., Boucherif, A., & Ntouyas, S. K. (2004). On periodic boundary value problems of first-order perturbed impulsive differential inclusions. Electronic Journal of Differential Equations, 2004(84), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13438
dc.description.abstractIn this paper we present an existence result for a first order impulsive differential inclusion with periodic boundary conditions and impulses at the fixed times under the convex condition of multi-functions.en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectImpulsive differential inclusionen_US
dc.subjectExistence theoremen_US
dc.titleOn periodic boundary value problems of first-order perturbed impulsive differential inclusionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record